# SDR 2006UALA02382

- Difficulty date: December 18, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,946 hours, 4,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT ROW 36 RT INOP.  CORRECTED FAULTY CONNECTION TO ROW 36, RIGHT HAND SIDE.  OP CHECKS OK FOR SERVICE.
